American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Nitu Kitchloo. The Stable Symplectic Category and Quantization. Contemporary Mathematics 620 (2014) 251-279.
Book volume table of contents   
View Article: PDF

[2] Emanuele Dotto. A relative $h$-principle via cobordism-like categories. Contemporary Mathematics 617 (2014) 133-155.
Book volume table of contents   
View Article: PDF

[3] G. Kamberov. Prescribing mean curvature: existence and uniqueness problems. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 4-11. MR 1606327.
Abstract, references, and article information   
View Article: PDF

[4] Carlos Arteaga. Centralizers of expanding maps on the circle . Proc. Amer. Math. Soc. 114 (1992) 263-267. MR 1070509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Carlos Arteaga. Centralizers of immersions of the circle . Proc. Amer. Math. Soc. 109 (1990) 849-853. MR 1013962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wing Sum Cheung. $C\sp \infty$-invariants on loop spaces . Proc. Amer. Math. Soc. 100 (1987) 322-328. MR 884473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. E. Greene and K. Shiohama. Diffeomorphisms and volume-preserving embeddings of noncompact manifolds . Trans. Amer. Math. Soc. 255 (1979) 403-414. MR 542888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. S. Wells. Immersions of semianalytic spaces . Proc. Amer. Math. Soc. 72 (1978) 556-560. MR 509254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. Halpern and C. Weaver. Inverting a cylinder through isometric immersions and isometric embeddings . Trans. Amer. Math. Soc. 230 (1977) 41-70. MR 0474388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Fathi and Y. M. Visetti. Deformation of open embeddings of $Q$-manifolds . Trans. Amer. Math. Soc. 224 (1976) 427-435. MR 0420668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Richard T. Miller. Fiber preserving equivalence . Trans. Amer. Math. Soc. 207 (1975) 241-268. MR 0388404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Anthony Phillips. Smooth maps of constant rank. Bull. Amer. Math. Soc. 80 (1974) 513-517. MR 0334238.
Abstract, references, and article information   
View Article: PDF

[13] Mary-Elizabeth Hamstrom. Homotopy in homeomorphism spaces, $TOP$ and $PL$. Bull. Amer. Math. Soc. 80 (1974) 207-230. MR 0334262.
Abstract, references, and article information   
View Article: PDF

[14] J. Marsden. A formula for the solution of the Navier-Stokes equations based on a method of Chorin. Bull. Amer. Math. Soc. 80 (1974) 154-158. MR 0395484.
Abstract, references, and article information   
View Article: PDF

[15] Edward Bierstone. An equivariant version of Gromov's theorem. Bull. Amer. Math. Soc. 79 (1973) 924-929. MR 0322897.
Abstract, references, and article information   
View Article: PDF

[16] Joao Lucas Marques Barbosa. On minimal immersions of $S^2$ in $S^{2m}$. Bull. Amer. Math. Soc. 79 (1973) 110-114. MR 0310774.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 16 of 16 found      Go to page: 1